RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Lavrik, Aleksandr Fedorovich

Statistics Math-Net.Ru
Total publications: 44
Scientific articles: 42

Number of views:
This page:1158
Abstract pages:6237
Full texts:3175
References:202

http://www.mathnet.ru/eng/person21554
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/214702

Publications in Math-Net.Ru
2001
1. A. F. Lavrik, A. A. Lavrik-Mennlin, “The simplest equivalent of the Riemann hypothesis”, Chebyshevskii Sb., 1:1 (2001),  50–51  mathnet  mathscinet  zmath
1994
2. A. F. Lavrik, “The equation of the zeta function and a segment of the Euler product”, Trudy Mat. Inst. Steklov., 207 (1994),  231–234  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 207 (1995), 211–213
1992
3. A. F. Lavrik, “An approximate functional equation for the zeta function and a part of the Euler product over prime numbers”, Dokl. Akad. Nauk, 326:1 (1992),  22–25  mathnet  mathscinet  zmath; Dokl. Math., 46:2 (1993), 201–204
4. A. F. Lavrik, “Equations of Dirichlet $L$-functions and the intervals of their Eulerian products according to prime numbers”, Uspekhi Mat. Nauk, 47:2(284) (1992),  199–200  mathnet  mathscinet  zmath; Russian Math. Surveys, 47:2 (1992), 226–228  isi
1991
5. A. F. Lavrik, “A functional equation of the Riemann zeta function and an interval of the Euler product”, Dokl. Akad. Nauk SSSR, 320:1 (1991),  29–33  mathnet  mathscinet  zmath; Dokl. Math., 44:2 (1992), 386–390
6. A. F. Lavrik, “Arithmetical equivalents of functional equations of Riemannian type”, Trudy Mat. Inst. Steklov., 200 (1991),  213–221  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 200 (1993), 273–245
1990
7. A. F. Lavrik, “Functional equations with parameter of zeta-functions”, Izv. Akad. Nauk SSSR Ser. Mat., 54:3 (1990),  501–521  mathnet  mathscinet  zmath; Math. USSR-Izv., 36:3 (1991), 519–540
1989
8. A. F. Lavrik, “Closed triplicity of functional equations of zeta functions”, Dokl. Akad. Nauk SSSR, 308:5 (1989),  1044–1046  mathnet  mathscinet  zmath; Dokl. Math., 40:2 (1990), 403–405
1984
9. A. F. Lavrik, “Methods of studying the law of distribution of primes”, Trudy Mat. Inst. Steklov., 163 (1984),  118–142  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 163 (1985), 141–167
1980
10. A. F. Lavrik, “A survey of Linnik's large sieve and the density theory of zeros of $L$-functions”, Uspekhi Mat. Nauk, 35:2(212) (1980),  55–65  mathnet  mathscinet  zmath; Russian Math. Surveys, 35:2 (1980), 63–76  isi
1979
11. A. F. Lavrik, “An analytic method of estimating trigonometric sums over primes in an arithmetic progression”, Dokl. Akad. Nauk SSSR, 248:5 (1979),  1059–1063  mathnet  mathscinet  zmath
1976
12. A. F. Lavrik, “On the integrals of the square of the absolute value of trigonometric polynomials over the prime numbers”, Dokl. Akad. Nauk SSSR, 227:3 (1976),  551–554  mathnet  mathscinet  zmath
13. A. F. Lavrik, “The principal term of the divisor problem and the power series of the Riemann zeta-function in a neighborhood of a pole”, Trudy Mat. Inst. Steklov., 142 (1976),  165–173  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 142 (1979), 175–183
1975
14. A. F. Lavrik, “Development of the method of density of zeros of Dirichlet $L$-functions”, Mat. Zametki, 17:5 (1975),  809–817  mathnet  mathscinet  zmath; Math. Notes, 17:5 (1975), 483–488
1973
15. A. F. Lavrik, A. Sh. Sobirov, “On the remainder term in the elementary proof of the prime number theorem”, Dokl. Akad. Nauk SSSR, 211:3 (1973),  534–536  mathnet  mathscinet  zmath
16. A. F. Lavrik, “The principal of nonstandard functional equations theory for Dirichlet's functions, consequences and applications of it”, Trudy Mat. Inst. Steklov., 132 (1973),  70–76  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 132 (1973), 77–85
1971
17. A. F. Lavrik, “On the moments of the class number of primitive quadratic forms with negative discriminant”, Dokl. Akad. Nauk SSSR, 197:1 (1971),  32–35  mathnet  mathscinet  zmath
18. A. F. Lavrik, “A method for estimating double sums with real quadratic character, and applications”, Izv. Akad. Nauk SSSR Ser. Mat., 35:6 (1971),  1189–1207  mathnet  mathscinet  zmath; Math. USSR-Izv., 5:6 (1971), 1195–1214
19. A. F. Lavrik, “Periodic Dirichlet functions with Riemann type functional equations. I”, Trudy Mat. Inst. Steklov., 112 (1971),  271–290  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 112 (1971), 281–300
1970
20. A. F. Lavrik, “On zeros of periodic Dirichlet functions”, Dokl. Akad. Nauk SSSR, 192:6 (1970),  1214–1216  mathnet  mathscinet  zmath
21. A. F. Lavrik, “$L(1,\chi)$ with real Dirichlet character on sparse sets of values of the modulus of the character”, Dokl. Akad. Nauk SSSR, 190:6 (1970),  1286–1288  mathnet  mathscinet  zmath
22. A. F. Lavrik, “The Siegel–Brauer theorem concerning parameters of algebraic number fields”, Mat. Zametki, 8:2 (1970),  259–263  mathnet  mathscinet  zmath; Math. Notes, 8:2 (1970), 615–617
1969
23. A. F. Lavrik, “Double sums with quadratic character”, Dokl. Akad. Nauk SSSR, 186:1 (1969),  19–21  mathnet  mathscinet  zmath
1968
24. A. F. Lavrik, “Approximate functional equations for Dirichlet functions”, Izv. Akad. Nauk SSSR Ser. Mat., 32:1 (1968),  134–185  mathnet  mathscinet  zmath; Math. USSR-Izv., 2:1 (1968), 129–179
25. A. F. Lavrik, “The approximate functional equation for Dirichlet $L$-functions”, Tr. Mosk. Mat. Obs., 18 (1968),  91–104  mathnet  mathscinet  zmath
26. A. F. Lavrik, “Functional and approximate functional equations of the Dirichlet function”, Mat. Zametki, 3:5 (1968),  613–622  mathnet  mathscinet; Math. Notes, 3:5 (1968), 388–393
1967
27. A. F. Lavrik, “On functional equations of Dirichlet functions”, Izv. Akad. Nauk SSSR Ser. Mat., 31:2 (1967),  431–442  mathnet  mathscinet  zmath; Math. USSR-Izv., 1:2 (1967), 421–432
28. A. F. Lavrik, “An approximate functional equation for the Hecke zeta-function of an imaginary quadratic field”, Mat. Zametki, 2:5 (1967),  475–482  mathnet  mathscinet  zmath; Math. Notes, 2:5 (1967), 779–783
1966
29. A. F. Lavrik, “Functional equations of the Dirichlet functions”, Dokl. Akad. Nauk SSSR, 171:2 (1966),  278–280  mathnet  mathscinet  zmath
30. A. F. Lavrik, “Functional equation for Dirichlet $L$-functions and the problem of divisors in arithmetic progressions”, Izv. Akad. Nauk SSSR Ser. Mat., 30:2 (1966),  433–448  mathnet  mathscinet  zmath
1965
31. A. F. Lavrik, “The problem of divisors in segments of arithmetical progressions”, Dokl. Akad. Nauk SSSR, 164:6 (1965),  1232–1234  mathnet  mathscinet  zmath
1964
32. A. F. Lavrik, “The sum over the characters of powers of the modulus of the Dirichlet $L$-function in the critical strip”, Dokl. Akad. Nauk SSSR, 154:1 (1964),  34–37  mathnet  mathscinet  zmath
1963
33. A. F. Lavrik, “The theory of quasi-prime numbers”, Dokl. Akad. Nauk SSSR, 152:3 (1963),  544–547  mathnet  mathscinet  zmath
1961
34. A. F. Lavrik, “Binary case of an additive problem with squares of primes”, Dokl. Akad. Nauk SSSR, 140:3 (1961),  529–532  mathnet  zmath
35. A. F. Lavrik, “On the theory of the distribution of sets of primes with given differences between them”, Dokl. Akad. Nauk SSSR, 138:6 (1961),  1287–1290  mathnet  mathscinet  zmath
36. A. F. Lavrik, “The number of $k$-twin primes lying on an interval of a given length”, Dokl. Akad. Nauk SSSR, 136:2 (1961),  281–283  mathnet  mathscinet  zmath
37. A. F. Lavrik, “On the theory of distribution of primes based on I. M. Vinogradov's method of trigonometric sums”, Trudy Mat. Inst. Steklov., 64 (1961),  90–125  mathnet  mathscinet  zmath
1960
38. A. F. Lavrik, “Distribution of $k$-twins of primes”, Dokl. Akad. Nauk SSSR, 132:6 (1960),  1258–1260  mathnet  mathscinet  zmath
39. A. F. Lavrik, “On the twin prime hypothesis of the theory of primes by the method of I. M. Vinogradov”, Dokl. Akad. Nauk SSSR, 132:5 (1960),  1013–1015  mathnet  mathscinet  zmath
1959
40. A. F. Lavrik, “On a theorem in the additive theory of numbers”, Uspekhi Mat. Nauk, 14:1(85) (1959),  197–198  mathnet  mathscinet  zmath
1958
41. A. F. Lavrik, “Addition of a prime to a prime power of a given prime”, Dokl. Akad. Nauk SSSR, 119:6 (1958),  1085–1087  mathnet  mathscinet  zmath
1957
42. A. F. Lavrik, “Representation of numbers as a sum composed of a prime and a power of a given integer”, Dokl. Akad. Nauk SSSR, 115:3 (1957),  445–446  mathnet  mathscinet  zmath

1993
43. A. F. Lavrik, “Correction to: “An approximate functional equation for the zeta function and a part of the Euler product over prime numbers” [Dokl. Akad. Nauk 326 (1992), no. 1, 22–25]”, Dokl. Akad. Nauk, 333:3 (1993),  414  mathnet  mathscinet
1987
44. B. M. Bredikhin, V. E. Voskresenskii, A. A. Karatsuba, A. F. Lavrik, A. V. Malyshev, A. G. Postnikov, V. G. Sprindzhuk, “Nikolai Grigor'evich Chudakov (obituary)”, Uspekhi Mat. Nauk, 42:5(257) (1987),  189–190  mathnet  mathscinet; Russian Math. Surveys, 42:5 (1987), 161–162  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020